Int. J. of Information and Coding Theory   »   2015 Vol.3, No.2

 

 

Title: Construction of quantum codes from cyclic codes over Fp + vFp

 

Authors: Mohammad Ashraf; Ghulam Mohammad

 

Addresses:
Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India
Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India

 

Abstract: In this paper, we study quantum error-correcting codes from cyclic codes over the ring R, where R is a non-chain extension of Fp. We give a method to obtain self-orthogonal codes over Fp as Gray images of linear and cyclic codes over the ring R. Finally, we derive the parameters of associated quantum error-correcting codes.

 

Keywords: linear codes; self-orthogonal codes; cyclic codes; quantum codes; error correcting codes.

 

DOI: 10.1504/IJICOT.2015.072627

 

Int. J. of Information and Coding Theory, 2015 Vol.3, No.2, pp.137 - 144

 

Submission date: 21 Mar 2015
Date of acceptance: 18 May 2015
Available online: 22 Oct 2015

 

 

Editors Full text accessAccess for SubscribersPurchase this articleComment on this article